BibTeX record journals/jct/CornuejolsGT09

download as .bib file

@article{DBLP:journals/jct/CornuejolsGT09,
  author    = {G{\'{e}}rard Cornu{\'{e}}jols and
               Bertrand Guenin and
               Levent Tun{\c{c}}el},
  title     = {Lehman matrices},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {99},
  number    = {3},
  pages     = {531--556},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jctb.2008.06.009},
  doi       = {10.1016/j.jctb.2008.06.009},
  timestamp = {Fri, 30 Nov 2018 13:29:22 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/CornuejolsGT09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics